MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC FUSION COMPACT; EAR, NOSE AND THROAT STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC FUSION COMPACT; EAR, NOSE AND THROAT STEREOTAXIC INSTRUMENT
Model Number 9735602
Medical Device Problem Codes Mechanical Problem (1384); Human-Device Interface Problem (2949); Output Problem (3005)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 01/02/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No patient information provided as no patient was involved in this concern.E) initial reporter not known at the time of reporting.The computer was returned to the manufacturer for evaluation.After functional testing and visual/physical examination the reported issue was confirmed.The communication between the axiem and the returned computer was intermittent.After communication was established, it was lost, then it would regain a short time later.Changing the uninterruptible power supply (ups) ports did not effect the behavior.A computer failure was observed.The manufacturer representative went to the site to test the navigation system.They exchanged the compact computer.The investigation is ongoing.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation system.It was reported outside of a procedure that he manufacturer representative (rep) was unable to establish communication with the system.The navigation light on the axiem box would not illuminate.The rep restarted the system multiple times with the systems separated and was able to get normal behavior only a couple times.Eminterface would sometimes be available and sometimes would not be.The emitter would also randomly stop communicating if the rep was able to get the axiem box to begin communicating.No patient was present at the time of the event.
 
Additional Manufacturer Narrative
The computer was sent to the vendor for analysis.Vendor analysis found that the failure could not be confirmed.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Initial reporter received.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description

Brand Name
FUSION COMPACT
Common Device Name
EAR, NOSE AND THROAT STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key8275287
Report Number1723170-2019-00401
Device Sequence Number13874511
Product Code PGW
UDI-Device Identifier00643169672956
UDI-Public00643169672956
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
PMA/510(K) Number
K153247
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9735602
Device Catalogue Number9735602
Was Device Available for Evaluation? No
Date Returned to Manufacturer01/15/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/02/2019
Supplement Date Received by Manufacturer01/25/2019
02/26/2019
Initial Report FDA Received Date01/24/2019
Supplement Report FDA Received Date02/15/2019
03/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1